It appears that your MSWorld session has not been initiated or has expired. To renew your session, please click here, then click 'Logout' on the right hand side and log back in again.

Go Back   MSWorld Forums > MSWorld Message Boards > Medications & Treatments > Tecfidera
Register FAQ Calendar Guidelines Mark Forums Read Login

Tecfidera For discussions regarding Tecfidera (also known as BG-12)

Reply
 
Thread Tools Display Modes
  #1  
Old 06-07-2013, 04:03 AM
GooGooGirl GooGooGirl is offline
Registered Member
 

Join Date: Jul 2006
Location: Collegeville, Pa
Posts: 43
Those who take Tecfidera w/ no probs

Hi,


Those of you who are taking Tecfidera and have no issues,

Can I ask How you take it? With food? Am/PM?


Thanks so much!
__________________
And even though the moment passed me by I still can't turn away
'Cause all the dreams you never thought you'd lose
Got tossed along the way
Reply With Quote
  #2  
Old 06-07-2013, 07:23 AM
tracibk tracibk is online now
Registered Member
 

Join Date: Sep 2010
Posts: 278
Hi! I have been lucky and my worse reaction was a full body rash after the first pill. I eat breakfast and then take my pill......usually around 8:30. I usually don't eat when I take the next pill around 8:30pm but I know a lot of people who do eat something. Best of luck to you!
Reply With Quote
  #3  
Old 06-07-2013, 08:30 AM
cher3265 cher3265 is offline
Junior Member
 

Join Date: Jun 2013
Posts: 3
Hi this is my regimen 8am 325 mg aspirin and a zantac 150 with breakfast then tecfidera at 9 am I repeat the process at 8 pm have a snack and at 9pm take tecfidera again I am on day 6 of the starter pack hope this process still works on full dosage so far i haven't had any side effects which is amazing because rebif gave me side effects for the 3 years that i took it good luck!!!!
Reply With Quote
  #4  
Old 06-07-2013, 09:57 AM
Mkc3031 Mkc3031 is offline
Junior Member
 

Join Date: Apr 2013
Posts: 52
I take my first dose around eight after an English muffin. I take my vitamins about a half hour before. Night dose is around eight, well after dinner. I drink a ton of water, three liters a day. Knock wood, I'm almost on month three, no side effects. Good luck and God bless!
Reply With Quote
  #5  
Old 06-08-2013, 08:05 PM
mrscoyote mrscoyote is offline
Junior Member
 

Join Date: Apr 2013
Posts: 16
I take my vitamins and regular meds when I get up. I take my tec about an hour later after I have eaten.I have my evening dose approx 12 hours later. I have had no side effects other than being a little gassy.
Reply With Quote
  #6  
Old 06-08-2013, 09:20 PM
bree2013 bree2013 is offline
Registered Member
 

Join Date: Feb 2013
Location: Ohio
Posts: 291
Only 5 doses so far.

Started taking BG-12 this past Thursday evening. Didn't experience any side affects until this morning's dose. Had flushing about 1.5hrs after taking morning pill. I think it was because I had breakfast about an hour after taking the dose AND I was not well hydrated.

Overall I've been sticking to taking it right after breakfast and then again with some food twelve hours later. My evening dose has varied between being taken w/dinner or a snack.

I've heeded others advice and try to drink A LOT of water throughout the day -- especially before & after taking the pill.

Good luck.
Reply With Quote
  #7  
Old 06-09-2013, 09:17 AM
Alicious's Avatar
Alicious Alicious is offline
Registered Member
 

Join Date: Oct 2010
Posts: 1,101
I'm on about day 45. I take mine with 1/2 of a Zantac at the same time to keep my stomach from burning, but if I do that I have no other side effects that I am aware of beyond mild flushing about 1 in 10 times I take it. Mild meaning my ear turns red, nothing else.

I take Tecfidera with and without food; it doesn't seem to matter. I had terrible side effects on just about everything else, so this has been a pleasant surprise!
__________________

Reply With Quote
  #8  
Old 06-10-2013, 04:41 PM
ressa ressa is offline
Registered Member
 

Join Date: Apr 2008
Location: new jersey
Posts: 25
Thanks everyone for that info. I had been reading all the side effect issues and it was freaking me out . I should be getting my starting package this week. I have my fingers crossed.
Reply With Quote
  #9  
Old 06-11-2013, 08:10 AM
gplibrarian gplibrarian is offline
Registered Member
 

Join Date: Aug 2009
Location: Grosse Pointe Park, MI
Posts: 5
Mild side effects

I'm on day 17. I had flushing 2.5 hours after the first pill on day 8 and it lasted an hour. I had bloating for the first two weeks, but that seems to have resolved now. I eat a yogurt in the morning, then take a pill and the second one about an hour after dinner. I notice I don't feel like eating as much as usual. I seem to feel more full with less food. So far so good!
Reply With Quote
  #10  
Old 06-12-2013, 02:26 PM
Leeaura's Avatar
Leeaura Leeaura is offline
Registered Member
 

Join Date: Feb 2012
Posts: 162
I'm on Day 16. I flushed for a few hours after first dose but not since. Not sure flush is the correct word...more like a very sore sunburn. Occasionally, out of the blue, my nose drips for a minute or so.

I take a baby aspirin and an OTC acid reflux med about 15 mins before the Tec pill. One at 9:00 am and one at 9:00 pm. If I take on an empty stomach, my stomach makes noise for awhile but no vomiting/Diahhrea thank goodness!
Reply With Quote
  #11  
Old 06-12-2013, 07:07 PM
CharliNye CharliNye is offline
 

Join Date: Oct 2010
Posts: 11
I take it around 8-9 but I take one 325 mg of Bayer first, then eat something. After 30 minutes I take it with two glasses of water. So far zero issues but somewhat sleepy here and there(I'm on 4th day).

At night I take it the same way but my food is plain nonfat yogurt. A small bowl & 2 glasses of water seems to help.

@gplibrarian, I noticed the lack of appetite too. I don't want to eat much during the day now. Only my breakfast, lunch, dinner, yogurt. And I eat less at those meals. I already feel a bit less weight wise. It's weird.

If this keeps going the way it is maybe I CAN lose that winter weight quickly!!
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


All times are GMT -6. The time now is 10:07 AM.